# SDR AALA201705019027

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 3,569 hours, 1,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY L EMERGENCY LIGHT LENS CRACKED. REPLACED THE LENS IAW AMM 33-51-18. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
